Avatar_universal
Acne
I wash my face with a natural soap called dudu-osun from africa.Although it cleared up my acne I have like Red spots on my cheeks.It looks like i have acne on my cheeks even when i don't.Can you explain to me what this is?
Cancel
1 Answers
Page 1 of 1
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it sounds like irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.

Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.If the symptoms still persist then you can apply mild steroid like dermacort.

If the irritation persists then please get it evaluated from a dermatologist. I hope it helps. Take care and regards.


Comment
Cancel
563773_tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Acne
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987_tn?1451939065
Blank
tschock
AB
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
N_Johnny30